# SDR RRXA991008

- Difficulty date: March 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8091U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45995
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fastener
- Condition: Sheared
- Location: Ws 58
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND SHEARED, WING, HI-LOCK SHEARED IN SKATE ANGLE NR 4 ALT TANK 508 CONT AT STA 58.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED IAW FAA APPROVED TENNESSEE TECH  DER ENGINEERING SKETCH NR EO-99-060.
